Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On spaces without isolated noncut points


Author: Edward Fadell
Journal: Proc. Amer. Math. Soc. 8 (1957), 362-365
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087930-2
MathSciNet review: 0087930
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. R. Fadell, A property of compact absolute neighborhood retracts, Duke Math. J. vol. 22 (1955) pp. 179-184. MR 0072455 (17:287f)
  • [2] O. Hanner, Retraction and extensions of mappings of metric and nonmetric spaces, Arkiv. för Mathematik, Astronomi och Fysik (1952) 315-360. MR 0050875 (14:396b)
  • [3] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquim Publications, vol. 28, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087930-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society